Journal of Applied Analysis EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 3, No. 1, pp. 49-66 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the uniqueness of Lebesgue and Borel measures

A.B. Kharazishvili

Institute of Applied Mathematics
University of Tbilisi
University street 2
380043 Tbilisi 43
Republic of Georgia

Abstract: We consider the uniqueness property for various invariant measures. Primarily, we discuss this property for the standard Lebesgue measure on the $n$-dimensional Euclidean space ${\bold R}^n$ (sphere ${\bold S}^n$) and for the standard Borel measure on the same space (sphere), which is the restriction of the Lebesgue measure to the Borel $\sigma$-algebra of ${\bold R}^n$ (${\bold S}^n$). The main goal of the paper is to show an application of the well known theorems of Ulam and Ershov to the uniqueness property of Lebesgue and Borel measures.

Keywords: Invariant measure, quasiinvariant measure, uniqueness property, real-valued measurable cardinal, measure extension theorem

Classification (MSC2000): 28A05, 28D05

Full text of the article:

Electronic version published on: 12 Jun 2003. This page was last modified: 12 Jun 2003.

© 2003 Heldermann Verlag
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition